# SDR DALA1126649855

- Difficulty date: March 29, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,532 hours, 77,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT ANGLE AND UPPER CHORD OF FLOORBEAM HAS CORROSION STA 237, BL-0 TO RBL 22.  CORR OUT OF LIMITS IAW SRM 51-01, REMOVED CORR ON FLOORBEAM UPPER CHORD IN LIMITS IAW SRM 51-01, PAGE 8.  HFEC SURFACE INSP PER NDT SPM 06-10-01.001, NO CRACKS NOTED.  REMOVED FLOOR ANGLE IAW SRM 51-30-02, FABBED FLOOR SUPPORT ANGLE IAW SRM 51-10-2, TREATED AND PRIMED IAW SRM 51-10-3, PAGE 40.  INSTALLED FLOOR ANGLE IAW SRM 51-30.
